Vol. 94, No. 2, 1981

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Homology 3-spheres which admit no PL involutions

John R. Myers

Vol. 94 (1981), No. 2, 379–384
Abstract

An infinite family of irreducible homology 3-spheres is constructed, each member of which admits no PL involutions.

Mathematical Subject Classification 2000
Primary: 57N10
Secondary: 57S17
Milestones
Received: 6 February 1980
Published: 1 June 1981
Authors
John R. Myers